# SDR AALA202308213259

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 33,331 hours, 14,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bolt
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING REPLACEMENT OF L1 DOOR SLIDE. FOUND INCORRECT HARDWARE INSTALLED IN DOOR SLIDE PACK ATTACHMENT POINTS. REMOVED AND REPLACED FORWARD AND AFT SLIDE PACK ATTACHMENT BOLTS. PER JOB CARD 08L22125001.
